Correction on Estimating one of two normal means when their difference is bounded

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Correction on Estimating one of two normal means when their difference is bounded

TitleCorrection on Estimating one of two normal means when their difference is bounded
Publication TypeJournal Article
Year of Publication2002
Authorsvan Eeden, C, Zidek, JV
JournalStatistics and Probability Letters
Volume57
Pagination111